Translator Disclaimer
September 2013 Logarithmic Sobolev trace inequalities
Filomena Feo, Maria Rosaria Posteraro
Asian J. Math. 17(3): 569-582 (September 2013).

Abstract

We prove a logarithmic Sobolev trace inequality and we study the trace operator in the weighted Sobolev space $W^{1,p} (\Omega , \gamma)$ for sufficiently regular domain, where $\gamma$ is the Gauss measure. Applications to PDE are also considered.

Citation

Download Citation

Filomena Feo. Maria Rosaria Posteraro. "Logarithmic Sobolev trace inequalities." Asian J. Math. 17 (3) 569 - 582, September 2013.

Information

Published: September 2013
First available in Project Euclid: 8 November 2013

zbMATH: 1286.46034
MathSciNet: MR3119800

Subjects:
Primary: 46E30, 46E35

Rights: Copyright © 2013 International Press of Boston

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.17 • No. 3 • September 2013
Back to Top